Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

441 Publikationen

1990 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2323383
PIGUET O, Schwarz D, SCHWEDA M (1990)
EXTENDED GLOBAL SYMMETRIES OF THE BOSONIC STRING - THEIR CURRENT-ALGEBRA AND ANOMALIES.
Physics Letters B 245(3-4): 393-400.
PUB | DOI | WoS | Inspire
 

Filter und Suchbegriffe

department=23381619

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung